# SDR UPS01235486

- Difficulty date: April 4, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3510 · Crew Oxygen System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW PRE-FLIGHT CREW O2 SHUTOFF VALVE LEAKING.  R&R SHUT OFF VALVE
